# SDR UALA2013071504913

- Difficulty date: July 12, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 51,579 hours, 6,277 cycles
- Engine: Pwa PW4090
- System (JASC): 3800 · Water and Waste System
- Part: Valve
- Condition: Malfunctioned
- Location: Water
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO WATER PRESSURE ALL AREAS.  FOUND WATER FILL SELECT VALVE NOT FULLY CLOSED.  CYCLED VALVE TO CLOSED POSITION, WATER PRESSURE NOW OK.
